# SDR AALA20091119TUL03

- Difficulty date: November 19, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE STOP PAD FITTING AFT SIDE CRACKED.  REMOVED AND REPLACED STOP PAD FITTING PER ESO 80174.
